# SDR DXTA2010081804196

- Difficulty date: August 17, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N725QS
- Make and model: Gulstm 200
- Aircraft serial: 105
- Aircraft time: 4,787 hours, 3,035 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT LT AND RT T/R ENG FAIL ICAS MESSAGES APPEARED THEN SHORT FINAL SP INHIBIT INOP AND EICAS MIS-COMPARE MESSAGES APPEARED. ONCE ON THE GROUND, LT AND RT FADEC MAJOR ICAS MESSAGES APPEARED.  WENT THROUGH LT AND RT PROPULSION SYS DIAGNOSTICS AND THE LT HAD CODE SA AND THE RIGHT HAD CODES SA AND YA.    CHECKED THE LT, RT MLG & NOSE LG WOW SWITCHES FOUND OK. CHECKED WOW CONNECTOR PLUGS FOR CORROSION,  NO ABNORMALITIES FOUND.  OPERATED GEAR SEVERAL TIMES, COULD NOT DUPLICATE MESSAGES AT THIS TIME.  WORKED IAW AMM 32-30-00 & AND 32-00-00 78-30-11.
